Metrics

From
A Generalized Multiplier Transform on a P-valent Integral Operator with Application by Deborah Olufunmilayo Makinde American Journal of Applied Mathematics and Statistics. 2019, 7(3), 115-119 doi:10.12691/ajams-7-3-6
Views
4743
Html 4464
Abstract 279
14 May 2019 (publication date) through 30 January 2023 *
11.41 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2265
PDF541
Epub681
XML621
PPT0
Figures226
Tables196
Export: 1973
RIS560
BibTex786
Endnote627
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com